# SDR VNAA0108002

- Difficulty date: August 5, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PIT - FLT 4066 - DURING THE TAKEOFF ROLL, THE CREW RECEIVED A FGC LAP FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF.  AS FLIGHT 4066, EXITED THE RUNWAY THE MESSAGE CLEARED AND MAINTENANCE CONTROL REQUESTED THAT THE FLIGHT CONTINUE TO CAE.  FLIGHT THEN DEPARTED WITH NO FURTHER INCIDENTS.  (M)
